# SDR DALA13042873217

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY BETWEEN FRAMES 62 TO 63 AND S38R.  REPLACED WEB AND FASTENER IAW SRM 51-72-11 AND DWG D53470321.
